Facebook Pixel
EmpowHER Guest

I had an abortion approximately 3 month ago till now am havin lower abdominal pain n sometyms bak pain and bloating too.n have use antibiotics like augmentine diclofenac flagyl and fluconazole bou am stil feeling dt same way..wah can I do am really scared

By Anonymous June 17, 2014 - 5:23am
Rate This

Thou after a month u use a contraceptive

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. If you are having these symptoms after having the abortion. You need to return to your doctor or seek help from another doctor. It's very important to get examined and not continue waiting. 



June 17, 2014 - 6:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!